Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 374, NWS Dodge City, KS

September 24, 20194 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 10:22 PM CDT for 4 counties in Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2019, 10:22 PM CDT (03:22 UTC)
Expired
Sep 24, 2019, 10:41 PM CDT
In force
19 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barber County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS

The radar

The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1802 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

063 
WUUS53 KDDC 250322
SVRDDC
KSC007-033-097-151-250415-
/O.NEW.KDDC.SV.W.0374.190925T0322Z-190925T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1022 PM CDT Tue Sep 24 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Kiowa County in south central Kansas...
  Northwestern Barber County in south central Kansas...
  Northeastern Comanche County in south central Kansas...
  Southwestern Pratt County in south central Kansas...

* Until 1115 PM CDT.

* At 1021 PM CDT, a severe thunderstorm was located near Greensburg,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greensburg, Haviland, Wellsford, Croft and Belvidere. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9947 3769 9936 3770 9893 3738 9898
      3730 9908
TIME...MOT...LOC 0321Z 305DEG 22KT 3757 9934 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
2 follow-up statements
026 
WWUS53 KDDC 250333
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1033 PM CDT Tue Sep 24 2019

KSC007-033-097-151-250415-
/O.CON.KDDC.SV.W.0374.000000T0000Z-190925T0415Z/
Kiowa KS-Barber KS-Comanche KS-Pratt KS-
1033 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR KIOWA...NORTHWESTERN BARBER...NORTHEASTERN COMANCHE AND
SOUTHWESTERN PRATT COUNTIES...

At 1032 PM CDT, a severe thunderstorm was located very near
Greensburg, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greensburg, Haviland, Wellsford, Croft and Belvidere. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9947 3769 9936 3770 9893 3738 9898
      3730 9908
TIME...MOT...LOC 0332Z 259DEG 24KT 3761 9932 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
240 
WWUS53 KDDC 250341
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1041 PM CDT Tue Sep 24 2019

KSC007-033-097-151-250351-
/O.CAN.KDDC.SV.W.0374.000000T0000Z-190925T0415Z/
Kiowa KS-Barber KS-Comanche KS-Pratt KS-
1041 PM CDT Tue Sep 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR KIOWA...NORTHWESTERN BARBER...
NORTHEASTERN COMANCHE AND SOUTHWESTERN PRATT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3749 9947 3769 9936 3770 9893 3738 9898
      3730 9908
TIME...MOT...LOC 0340Z 305DEG 22KT 3758 9926 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 7:02 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Sep 24, 7:02 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
702 PM CDT Tue Sep 24 2019

...updated aviation section...

.SHORT TERM...(This evening through Wednesday)
Issued at 151 PM CDT Tue Sep 24 2019

The visible satellite channel is starting to show a cumulus field develop
just SE of Dodge City. This is in association with a front that is
in the area with convergence along the boundary. Still expect storms
to develop in the next few hours along the Highway 56 corridor. The
PWAT value from the KDDC 12Z RAOB was right around the 90th percentile.
Dewpoints are currently running in the mid to upper 60s along and east
of the front. This is very unseasonable right now for this much humidity
for SW Kansas in September. In fact, current mesoanalysis suggests
3000 J/kg of CAPE, which is even above the max normal distribution.
Bottom line, we have a very humid airmass in place and plenty of instability
for storms to utilize. Mid level lapse rates are sufficiently steep
and there is considerable CAPE forecast in the HGZ, so large hail will
be likely this afternoon (1 to 2" range). The tornado potential is
not zero due to the high dewpoints, but low level shear is far from
ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition,
low level winds are southwesterly. Cannot rule a brief spin up with
convection in the early stages, however, in general, the overall threat
is hail followed by wind as storm mode evolves to a line. This activity
will eventually drift out of the FA by mid to late evening, give or
take a hour or two. For tomorrow, the boundary will stall out across
the area with highs around 80 north to mid/upper 80s along the Oklahoma
border. A few storms may be possible once again in association with
the boundary. Pops will remain the highest across the SE counties in
closer proximity to the theta-e axis.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 151 PM CDT Tue Sep 24 2019

There could be some strong storms in the SE counties Wednesday evening
with the main threat of wind and hail. Still some question in the exact
position of the front, but Med Lodge could still see a second evening
with storms. After this, a much drier airmass will move in from the
north on Thursday. There will be decent CAA behind the front at 850-hPa.
So some areas will struggle to break out of the 70s. Some guidance
is actually cooler than what is in the forecast now, so this is something
to watch. The pattern is there for lingering upslope stratus to persist.
If this were true, then some areas might not break out of even the
lower 70s. There is some uncertainty in Thursdays highs for right now.
Beyond this, highs will moderate and the forecast will remain generally
dry. Another front is possible next weekend with higher rain chances
and another dip possible in temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 700 PM CDT Tue Sep 24 2019

A weak cold front stretching northeast to southwest across the area
is the focus for scattered thunderstorms this evening. These storms
will continue to develop and propagate east - southeast with time,
through at least midnight. As far as the local terminals are
concerned, really DDC has the highest risk for severe weather (i.e.
hail and damaging  winds) as the other terminals are behind the
boundary are not likely to see storms again tonight. After the
convective activity settles, the next concern will be fog potential
developing by early morning Wednesday. At this time the model show
patchy fog potential along the aforementioned stalled boundary,
which would mean the best opportunity around Liberal or Garden City
- but ground fog could develop anywhere.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  87  57  80 /  30   0  20  10
GCK  57  86  56  79 /  20   0  10  10
EHA  57  88  54  81 /  20   0  10  10
LBL  58  89  60  81 /  20   0  10  10
HYS  58  80  56  78 /  10   0  20  10
P28  66  88  63  82 /  70  10  30  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Russell
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 18 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
342 AM CDT Tue Sep 24 2019

KSZ030-031-043>046-061>066-074>081-084>090-250900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will
be possible from a few thunderstorms this afternoon and early
this evening along and east of a Hays to Dodge City to Liberal
line. Periods of heavy rainfall can also be expected from some of
the stronger storms.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

There will be a chance for thunderstorms across some portion of
western Kansas mid to late week. On Wednesday a few isolated
thunderstorms may be strong or even marginally severe near the
Oklahoma border. The main hazards Wednesday will be hail up to
the size of quarters and wind gusts of 50 to 60 mph.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Fire weather: Elevated risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk
  - Fire weather: Elevated risk

* Saturday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Monday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 3 pm along and east of a
Hays to Dodge City to Liberal line.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Sep 24, 9:03 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             PRATT                   37.65N 98.74W
09/24/2019  E1.50 INCH       PRATT              KS   PUBLIC

            PING PONG BALL REPORT BY PUBLIC VIA STORM
            SPOTTER NETWORK.

0849 PM     HAIL             4 E PRATT               37.65N 98.67W
09/24/2019  E1.50 INCH       PRATT              KS   PUBLIC

            70 MPH WINDS AND GOLF BALL SIZE HAIL
            REPORTED BY EM EAST OF PRATT.

0849 PM     HAIL             3 S PRATT               37.60N 98.74W
09/24/2019  E1.50 INCH       PRATT              KS   EMERGENCY MNGR

            70 MPH WINDS AND GOLF BALL SIZE HAIL
            REPORTED BY EM SOUTH OF PRATT.

&&
Local storm report, Sep 24, 9:14 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             PRATT                   37.65N 98.74W
09/24/2019  E1.75 INCH       PRATT              KS   PUBLIC

            PUBLIC REPORT VIA SOCIAL MEDIA OF GOLF BALL
            SIZE HAIL IN PRATT.

&&

RML
Local storm report, Sep 24, 9:15 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
915 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             3 S PRATT               37.60N 98.74W
09/24/2019  E1.75 INCH       PRATT              KS   EMERGENCY MNGR

            CORRECTS PREVIOUS HAIL REPORT FROM 3 S
            PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
            REPORTED BY EM SOUTH OF PRATT.

&&

RML
Local storm report, Sep 24, 9:16 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             4 E PRATT               37.65N 98.67W
09/24/2019  E1.75 INCH       PRATT              KS   EMERGENCY MNGR

            CORRECTS PREVIOUS HAIL REPORT FROM 4 E
            PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
            REPORTED BY EM EAST OF PRATT.

&&

RML
Local storm report, Sep 24, 9:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
956 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     7 NNW WILMORE           37.42N 99.28W
09/24/2019  M60 MPH          KIOWA              KS   ASOS

&&

MR
Local storm report, Sep 24, 10:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 PM CDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     3 W COATS               37.51N 98.88W
09/24/2019  E70 MPH          PRATT              KS   EMERGENCY MNGR

            70 MPH WIND GUSTS REPORTED BY EM WEST OF
            COATS.

0905 PM     HAIL             PRATT                   37.65N 98.74W
09/24/2019  E1.75 INCH       PRATT              KS   PUBLIC

            PUBLIC REPORT VIA SOCIAL MEDIA OF GOLF BALL
            SIZE HAIL IN PRATT.

0853 PM     HAIL             1 E PRATT               37.65N 98.73W
09/24/2019  E1.25 INCH       PRATT              KS   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR SIZE HAIL REPORTED BY
            EM ON EAST SIDE OF PRATT.

0850 PM     HAIL             PRATT                   37.65N 98.74W
09/24/2019  E1.25 INCH       PRATT              KS   STORM CHASER

0849 PM     HAIL             4 E PRATT               37.65N 98.67W
09/24/2019  E1.75 INCH       PRATT              KS   EMERGENCY MNGR

            CORRECTS PREVIOUS HAIL REPORT FROM 4 E
            PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
            REPORTED BY EM EAST OF PRATT.

0849 PM     HAIL             3 S PRATT               37.60N 98.74W
09/24/2019  E1.75 INCH       PRATT              KS   EMERGENCY MNGR

            CORRECTS PREVIOUS HAIL REPORT FROM 3 S
            PRATT. 70 MPH WINDS AND GOLF BALL SIZE HAIL
            REPORTED BY EM SOUTH OF PRATT.

0848 PM     HAIL             PRATT                   37.65N 98.74W
09/24/2019  E1.50 INCH       PRATT              KS   PUBLIC

            PING PONG BALL REPORT BY PUBLIC VIA STORM
            SPOTTER NETWORK.

0845 PM     HAIL             PRATT                   37.65N 98.74W
09/24/2019  E1.25 INCH       PRATT              KS   LAW ENFORCEMENT

            SHERIFF OFFICE REPORT OF HALF DOLLAR SIZE IN
            PRATT.

0705 PM     FLASH FLOOD      PRATT                   37.65N 98.74W
09/24/2019                   PRATT              KS   EMERGENCY MNGR

            FLASH FLOODING REPORTED BY PRATT EM IN PRATT
            AND CULLISON.

0655 PM     HAIL             2 NW SAWYER             37.52N 98.70W
09/24/2019  E1.00 INCH       PRATT              KS   PUBLIC

            PUBLIC REPORT OF QUARTER SIZE HAIL OFF HWY
            281.

0646 PM     TSTM WND GST     4 S PRATT               37.59N 98.74W
09/24/2019  E70 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 70 MPH WINDS AND
            QUARTER SIZE HAIL 4 MILES SOUTH OF PRATT.

0645 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E70 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 70 MPH WINDS IN
            PRATT.

0637 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E80 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 80 MPH WINDS IN
            PRATT.

0635 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E70 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 70 MPH WINDS IN
            PRATT.

0634 PM     TSTM WND GST     PRATT                   37.65N 98.74W
09/24/2019  E60 MPH          PRATT              KS   EMERGENCY MNGR

            PRATT COUNTY EM REPORTED 60 MPH WINDS IN
            PRATT.

0554 PM     HAIL             4 S PRATT               37.59N 98.74W
09/24/2019  M1.00 INCH       PRATT              KS   EMERGENCY MNGR

            COUNTY EM REPORT OF QUARTER SIZE HAIL SOUTH
            OF PRATT.

0544 PM     HAIL             3 S PRATT               37.61N 98.74W
09/24/2019  M2.00 INCH       PRATT              KS   PUBLIC

            TWITTER REPORT OF 2 INCH HAIL SOUTH OF
            PRATT.

0541 PM     HAIL             5 S PRATT               37.58N 98.74W
09/24/2019  M1.00 INCH       PRATT              KS   PUBLIC

            REPORTS OF SMALL HAIL AND A FEW QUARTERS.

0537 PM     HAIL             3 S PRATT               37.60N 98.74W
09/24/2019  M1.25 INCH       PRATT              KS   PUBLIC

            TWITTER REPORT OF HALF DOLLAR SIZE HAIL.

0518 PM     HAIL             CULLISON                37.63N 98.91W
09/24/2019  M1.00 INCH       PRATT              KS   PUBLIC

            QUARTER SIZED HAIL REPORTED BY COUNTY EM IN
            CULLISON.

0435 PM     HAIL             5 N HAVILAND            37.69N 99.11W
09/24/2019  M1.00 INCH       KIOWA              KS   PUBLIC

0351 PM     HAIL             8 NNW GREENSBURG        37.71N 99.32W
09/24/2019  M1.00 INCH       KIOWA              KS   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW
            GREENSBURG. CORRECTS PREVIOUS HAIL REPORT
            FROM 8 NNW GREENSBURG. MOSTLY DIME SIZE BUT
            MIXED WITH A FEW QUARTER SIZED HAIL.

0505 PM     HAIL             2 E LEWIS               37.94N 99.22W
09/24/2019  M1.00 INCH       EDWARDS            KS   PUBLIC

            QUARTER SIZE HAIL REPORTED EAST OF LEWIS.

0753 PM     TSTM WND GST     8 SSE ISABEL            37.37N 98.49W
09/24/2019  E60 MPH          BARBER             KS   TRAINED SPOTTER

            50-60 MPH WIND GUSTS REPORTED NORTHEAST OF
            MEDICINE LODGE.

0723 PM     TORNADO          6 SW ISABEL             37.41N 98.64W
09/24/2019                   BARBER             KS   STORM CHASER

            BRIEF ROPE TORNADO LASTING LESS THAN MINUTE
            REPORTED BY STORM CHASER SOUTHWEST OF
            ISABEL.

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:11 PM CDTFlash Flood WarningDDCPratt3 hr
Sep 24, 7:43 PM CDTSevere Thunderstorm WarningDDCBarber25 min
Sep 24, 8:37 PM CDTSpecial Weather StatementDDCKiowa, Pratt53 min
Sep 24, 8:45 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt60 min
Sep 24, 9:03 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt57 min
Sep 24, 9:12 PM CDTTornado WarningDDCBarber, Pratt31 min
Sep 24, 10:13 PM CDTFlash Flood WarningDDCPratt6 hr
Sep 24, 10:35 PM CDTSpecial Weather StatementDDCBarber55 min
Sep 24, 11:34 PM CDTSpecial Weather StatementDDCComanche26 min
Sep 25, 2:38 AM CDTSpecial Weather StatementDDCBarber37 min
Sep 25, 4:17 AM CDTAreal Flood WarningDDCPratt9 hr
Sep 25, 7:10 AM CDTDense Fog AdvisoryDDCGrant, Hamilton, Stanton, Stevens3 hr
Sep 25, 9:11 AM CDTAreal Flood WarningDDCPratt4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.